How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8703
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

QUESTION}

Customer Question

QUESTION}
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. SH replied 5 months ago.

Thank you for your post.

Can you please let me know what your question is and how I can help you out.

Kindest regards

Customer: replied 5 months ago.
Why am I getting the dark red discharge?
Expert:  Dr. SH replied 5 months ago.

Are you due for your periods?

Customer: replied 5 months ago.
I am in the next day or so. Tomorrow is a sugar pill for my contraceptive pill sheet. But this has happened almost weekly for the last 5 weeks or so.
Expert:  Dr. SH replied 5 months ago.

Dark red color means old blood coming out.

Does not indicate any disease process or anything serious.

When the blood gets old the color changes to a darker color which is what you are having.

I would not worry whatsoever.

Just continue taking your regular contraceptive pills.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards

Expert:  Dr. SH replied 5 months ago.

I would appreciate it if you rate me as that is the only way I am paid here by the website.

Kindest regards

Related Medical Questions